# SDR SIMA2020041716003

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14364138001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 65 Z FRAME IS GOUGED AROUND 7 SCREW HOLES LH SIDE-C/A-PERFORMED REPAIR TO FR 65Z IAW ERS-EM-53MR-4084 REV1.
